# SDR EIA2003007

- Difficulty date: February 24, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 102,814 hours, 25,569 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FS 1350 RBL4 TO LBL4 TOP SURFACE OF WING BOX PILLOWING (CORROSION).  REMOVED DAMAGE, NDT AREA, FAB'D & INSTALLED REPAIR PARTS PER ECRA 481-53-165-2.
